International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 2, Pages 367-372

On the strong matrix summability of derived Fourier series

K. N. Mishra and R. S. L. Srivastava

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 5 April 1983; Revised 8 August 1983

Copyright © 1985 K. N. Mishra and R. S. L. Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Strong summability with respect to a triangular matrix has been defined and applied to derived Fourier series yielding a result which extends some known results under a general criterion